# SDR CA040929006

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Maule M-5-210C
- Aircraft time: 2,757 hours, 6 cycles
- Engine: Cont IO360D
- Propeller: Mcauly D2A34C67
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D613276C0
- Condition: Unserviceable
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: D2A24C67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS REMOVED FROM AIRCRAFT FOR 10 YR. CALENDAR O/H.  UPON INSPECTION THE HUB WAS FOUND TO BE CORRODED EXTERNALLY BEYOND REPAIR LIMITS.  BLADE S/N K32294YS WAS FOUND TO BE CORRODED IN THE BLADE THREADS IN A LOCATION WHERE NO REPAIR IS ALLOWED. THE MANUFACTURER  RECOMMENDED CALENDAR O/H IS 60 MONTHS.
